Doctors Lounge - Primary Care AnswersBack to Primary Care Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/4/2017.
Forum Name: Ear Nose and Throat
Question: Voice change, facial spasms
|cbar31 - Sun Mar 27, 2005 6:32 pm|
Hello. I am hoping someone can give me useful information, as I have yet to figure out my problems. For the past 7-8 months, I have been having facial spasms mainly around the eyelids and nose, but often have them around the lip regions. These recur almost daily and seem to be sporadic with no apparent trigger. I have yet to figure this out and have taken precautions such as changing sleep patterns and even supplementing with Magnesium tablets. It is a huge nuisance, as I am a graduate student and spend most of my day reading journals, etc., which can be quite tough when my eyelids are kicked into high gear and twitching. Please help!
Also, I have been having throat problems for about 2 months, which seem to culminate with a buildup of mucus in the throat region. I spend most of my days with chronic voice clearing/Coughing trying to expectorate the mucus, but never with any success. It peaks with a gargling sound in my voice that is extremely frustrating. I have tried allergy medications (allegra, zyrtek) and also medications to treat GERD (Prilosec, currently on Nexium), along with trying the OTC expectorants. These two problems are extremely frustrating and my primary physician has yet been convinced enough to refer me to any specialists. This makes me feel good, as though he feels it is not serious, but I also want to figure out the problems. Any information is appreciated!
|cbar31 - Tue Mar 29, 2005 8:06 pm|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.